American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Patrick Breuning. $C^1$-regularity for local graph representations of immersions. Trans. Amer. Math. Soc. 365 (2013) 6185-6198.
Abstract, references, and article information   
View Article: PDF

[2] Rabah Souam and Joeri Van der Veken. Totally umbilical hypersurfaces of manifolds admitting a unit Killing field. Trans. Amer. Math. Soc. 364 (2012) 3609-3626.
Abstract, references, and article information   
View Article: PDF

[3] Jason D. Lotay. Ruled Lagrangian submanifolds of the 6-sphere. Trans. Amer. Math. Soc. 363 (2011) 2305-2339. MR 2763718.
Abstract, references, and article information   
View Article: PDF

[4] Benoît Daniel. Isometric immersions into $\mathbb {S}^n\times \mathbb {R}$ and $\mathbb {H}^n\times \mathbb {R}$ and applications to minimal surfaces. Trans. Amer. Math. Soc. 361 (2009) 6255-6282. MR 2538594.
Abstract, references, and article information   
View Article: PDF

[5] M. Dajczer, L. A. Florit and R. Tojeiro. The vectorial Ribaucour transformation for submanifolds and applications. Trans. Amer. Math. Soc. 359 (2007) 4977-4997. MR 2320656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Franki Dillen and Luc Vrancken. Totally real submanifolds in $S^6(1)$ satisfying Chen's equality. Trans. Amer. Math. Soc. 348 (1996) 1633-1646. MR 1355070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ross Niebergall and Patrick J. Ryan. Affine Dupin Surfaces . Trans. Amer. Math. Soc. 348 (1996) 1093-1115. MR 1316860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John M. Lee. The Fefferman metric and pseudo-Hermitian invariants . Trans. Amer. Math. Soc. 296 (1986) 411-429. MR 837820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kichoon Yang. Equivalence problems in projective differential geometry . Trans. Amer. Math. Soc. 282 (1984) 319-334. MR 728715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael J. Markowitz. CR-hypersurfaces in a space with a pseudoconformal connection . Trans. Amer. Math. Soc. 276 (1983) 117-132. MR 684496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jaak Vilms. Factorization of curvature operators . Trans. Amer. Math. Soc. 260 (1980) 595-605. MR 574802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. S. P. Leung. On the integrability of Jacobi fields on minimal submanifolds . Trans. Amer. Math. Soc. 220 (1976) 185-194. MR 0405269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harry Levy. Tensors determined by a hypersurface in Riemann space . Trans. Amer. Math. Soc. 28 (1926) 671-694. MR 1501371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1